# SDR ZZDA2009003

- Difficulty date: January 8, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N184AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 34738
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 33-055-00-01 EMERGENCY LIGHTS ABOVE SEATS 17R, 22R, AND 25R, AND AFT OF R2 DOOR EXIT IDENTIFIER WON'T REMAIN ON FOR AT LEAST 15 MINUTES.  REMOVED AND REPLACED AISLE LIGHT ASSEMBLIES ABOVE SEATS 14R AND 17R DUE TO BROKEN GROUND TABS WITHIN THE LIGHT ASSEMBLIES.  REMOVED AND REPLACED BATTERY PACK NR M1672 WHICH SUPPLIED POWER TO AISLE LIGHTS ABOVE SEATS 22R, 25R AND TO EXIT IDENTIFIER AFT OF THE R2 DOOR.
